# SDR UALA2012011200266

- Difficulty date: January 12, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 42,128 hours, 10,736 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EEL LIGHT AT R4 DOOR INOP.  REPLACED BULB PER AMM AND INSPECTED BY QC.  OPS CHECKED GOOD.  NR 3812N00008.  EEL LIGHT SHOULD READ BY EEL LIGHT AT R2 INOP.
